# SDR USAA2013020100016

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 40,440 hours, 18,319 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C248371013
- Condition: Leaking
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUMES AND SMOKE IN CABIN AFTER DEPARTING CLT.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ODOR CAUSED BY INGESTION OF HYDRAULIC FLUID FROM LEAKING BRAKE MANIFOLD.  REMOVED AND REPLACED LEFT NORMAL BRAKE MANIFOLD IAW AIRBUS MAINTENANCE MANUAL 32-42-16-401.
